# SDR 97ZZZX2046

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5394K
- Make and model: Cessna 172P
- Aircraft serial: 17274093
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: D120P2T
- Condition: Errors
- Location: Inst Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON STATIC TEST, ENCODER FOUND INOPERATIVE AT 4600 FEET.  BETWEEN 5050 TO 5500 UNIT INDICATED 5200, AT 6050 TO 6500, UNIT INDICATED 6200.  SAME AT 7050, 8050, TESTS TERMINATED AND UNIT WAS REPLACED.
